# SDR UIEA2021012700136

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,142 hours, 12,254 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80312701
- Part serial: 4351
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY O2 PRESSURE INDICATION BETWEEN EICAS AND O2 GAUGE OUT OF LIMITS.  REMOVED AND REPLACED REGULATOR/TRANSDUCER, IAW AMM 35-11-04.  OPERATIONS CHECKS NORM AT THIS TIME.
